# SDR UALA2010052701834

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 62,651 hours, 19,388 cycles
- Engine: Pwa PW2040
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MASK MICROPHONE INOPERATIVE.  REPLACED MASK ASSY, GROUND CK NORMAL.
